http://dx.doi.org/10.1016/j.laa.2011.04.008">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

On the Laplacian spectral radii of bipartite graphs

Language

English

Abstract

The Laplacian spectral radius of a graph is the largest eigenvalue of the associated Laplacian matrix. In this paper, we provide structural and behavioral details of graphs with maximum Laplacian spectral radius among all bipartite connected graphs of given order and size. Using these results, we provide a unified approach to determine the graphs with maximum Laplacian spectral radii among all trees, and all bipartite unicyclic, bicyclic, tricyclic and quasi-tree graphs, respectively. © 2011 Elsevier Inc. All rights reserved.

Keywords

Bipartite graph, Laplacian spectral radius

Publication Date

2011

Source Publication Title

Linear Algebra and its Applications

Volume

435

Issue

9

Start Page

2183

End Page

2192

Publisher

Elsevier

ISSN (print)

00243795

This document is currently not available here.

Share

COinS